# SDR CALA2011052300388

- Difficulty date: May 23, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 34,078 hours, 10,738 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111340
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 5310-04716 REV C, FOUND FRAME CRACKED STATION 440 BETWEEN STR 8 AND STR 9 A/C RIGHT.  INSTALLED FRAME REPAIR DOUBLER REPAIR PER EA 5310-04716 REV C.
